MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-2020
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Metal Related Pathology (4530)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6), a10012 - gps implant kit v2; (b)(6), 521-78-32 - threaded pin size 3.0 collarless; (b)(6), 201-78-15 - holding pin mini sharp point 4 pk; (b)(6), 521-78-23 - threaded pin size 2.3 collared; (b)(6), 521-78-23 - threaded pin size 2.3 collared; (b)(6), 201-78-81 - 3 trocar, mod.Hex 2pk.E1: phone number (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04228, 1038671-2024-04229 and 1038671-2025-00424.The revision reported was likely the result of prosthesis wear of the tibial insert and patella secondary to contributions from instability and/or combined tibial slope leading to articulation of the femoral component on the posterior edge of the tibial insert and accelerated wear.The reported failure of loosening cannot be confirmed from the available information.However, the contributions of loosening and prosthesis wear to the sequence of events cannot be determined as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this patient's left knee was revised approximately 6 years 7 months post op.Patient experienced prosthesis wear, loosening, metal related pathology and osteolysis.Everything was revised due to wear on patella and tibial insert.Patient was last known to be in stable condition following the event.No further issues or complications were reported.No additional information is available.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 2F / 2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21240658
Report Number1038671-2025-00425
Device Sequence Number8495755
Product Code JWH
UDI-Device Identifier10885862003904
UDI-Public10885862003904
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-45-2020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date01/27/2025
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale